Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 16, Issue 7

Issues

Uniqueness of solution to an inverse problem for a semilinear system of partial differential equations

A. M. Denisov
  • Faculty of Computational Mathematics and Cybernetics, Lomonosov Moscow State University, Leninskie Gory, 119991 Moscow, Russia. Email:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2008-11-21 | DOI: https://doi.org/10.1515/JIIP.2008.042

Abstract

The inverse problem for a semilinear system of partial differential equations is studied and the theorem of uniqueness of solution to the inverse problem is proved.

Key words.: Semilinear system of partial differential equations; inverse problem; uniqueness theorem

About the article

Received: 2008-03-17

Published Online: 2008-11-21

Published in Print: 2008-11-01


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 16, Issue 7, Pages 695–704, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/JIIP.2008.042.

Export Citation

Comments (0)

Please log in or register to comment.
Log in